# SDR IPXA10561096

- Difficulty date: July 4, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 23,989 hours, 15,698 cycles
- Engine: Pwa PW2040
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Part number: 313N305217
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, ENG NR 2 NAC-STRUT STA 203.85 BULKHEAD OTBD LOWER CHORD ANGLE BRACKET IS CRACKED.  REPLACED BRACKET IAW SRM 51-40-02-0G, SRM 51-40-05-0G, SRM 54-51-71-1A 1, SRM 51-10-02-0G STEP 8C.
